Should I Be Concerned -pg111349121818

4 Replies
Jen - April 14

Ever since I stopped taking birth control (2 periods) I have had very light and short periods (2 days and light). Is this something that I should be concerned about or could effect my ability to conceive?

 

Alison - April 14

I don't think you need to be concerned your body will take a few cycles to get back into a routine. When I came off the pill my first few cycles varied in length alot and were lighter than before. It's just things settling down after coming off the pill most likely. The other possibility is that you already have conceived? But certainly shouldn't affect your ability to if you haven't already.

 

Jen - April 14

Oh well that is very good to hear. How long did it take before yours got back to a more normal situation?

 

Alison - April 14

Well the thing is that's hard to say as I came off the pill end of April last year and conceived end of July (ended in miscarriage though) So I only had 3 periods and they were all very dififerent in length! I think the average is 3-4 months for your cyles to regulate after coming off the pill but everyone is different. Try not to worry and enjoy TTC and looking forward to having a lovely baby!

 

Jen - April 14

Thanks for your positive words. I will give it a couple of more months hopefully it will get more 'normal'.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?